# SDR UPS01836910

- Difficulty date: September 8, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 85,527 hours, 23,692 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FS 444 TO 590 SEAT TRACK A IS CORRODED AT FASTENERS HOLES. REMOVED CORROSION ON TRACK STA 444-590. FOUND OUT OF LIMITS IAW DC8 SRM 53-2- 0 & 53-1-0. REPLACED TRACK IAW DC8 SRM 53-2-3 & 51-3-0. INSTALLED SPLICE IAW DC8 SRM 53-2-0.
